# SDR ARWA20030107

- Difficulty date: January 30, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 65,124 hours, 29,178 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2690032B
- Part serial: HA7076
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RED INTRANSIT LIGHT ILLUMINATED. ALSO PERFORMED CHECKLIST, NO CHANGE.  RETURNED TO MIAMI.  REMOVED AND REPLACED RT TURN LANDING GEAR DOOR LOCK ACTUATOR IAW MM 32-33-08.  ADJUSTED ROD ASSEMBLY IAW MM 32-12-05 SYSTEM TESTED NORMAL.
